Proceedings of the Imperial Academy

Two-dimensional Brownian motion and harmonic functions

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 20, Number 10 (1944), 706-714.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572706

Digital Object Identifier
doi:10.3792/pia/1195572706

Mathematical Reviews number (MathSciNet)
MR0014647

Zentralblatt MATH identifier
0063.03107

Subjects
Primary: 60.0X

Citation

Kakutani, Shizuo. Two-dimensional Brownian motion and harmonic functions. Proc. Imp. Acad. 20 (1944), no. 10, 706--714. doi:10.3792/pia/1195572706. https://projecteuclid.org/euclid.pja/1195572706.


Export citation